MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CPS DIRECT PL; CATHETER, PERCUTANEOUS
Model Number 410212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2023-22377 / 2017865-2023-22378 / 2017865-2023-22379.It was reported that the patient presented for an implant procedure.During the procedure, the patient experienced acute heart failure.It was unknown if the leads and catheter contributed to the heart failure.The leads were not implanted, and the procedure was aborted.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported event indicated acute heart failure during surgery.As received, only the dilator was returned for analysis and the catheter used at the procedure was not returned.Visual examination of the dilator was normal, and no anomalies were noted.

Brand Name
CPS DIRECT PL
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17059426
Report Number2017865-2023-22374
Device Sequence Number5130465
Product Code DQY
UDI-Device Identifier05414734207072
UDI-Public05414734207072
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number410212
Device Catalogue Number410212
Device Lot Number8596147
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/13/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown